# SDR SWAA2023042018867

- Difficulty date: March 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER UPPER CHORD SUPPORT ANGLE CRACKED @ APPROXIMATELY RBL-7 STA 663.75 MKD DOT<[01] ACCOMPLISHED WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR AT RBL 7 AR PER SRM 57-10-10-2R-5.;[02] VERIFIED ALL STEPS COMPLETED
